Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had contraceptive pill after sexual intercourse. What could be the reason for delay in periods? - Online Doctor Chats

Date : 22-Nov-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Hi
User:Hi ..
User:good evening
Doctor:Good evening
User:My wife had contraceptive pill on 28th of august..
User:M-pill is its name
Doctor:How can I help you today?
Doctor:ok
User:later, she got her next date 6-7dys delayed
User:and it was ok and the date was on 7th of september
User:till now, she did not get her next period.
Doctor:ok
User:coming to the sexual intercourse, we had intercourse unprotected couple of times but no ejaculation happened both the times.. i mean, we took necessary care that it will not happen
Doctor:We need to get her tested for pregnancy by doing Urine or blood pregnancy test
User:ok.. the test will be available in all the hospitals right?
Doctor:urine pregnancy test kits are available in pharmacies
Doctor:blood pregnancy test canm be done at a hospital or a laboratory
User:in case the tests came negative, it will not be a pregnancy, then what can be our next option?
Doctor:ok
Doctor:Next option is to consult a gynecologist for further tests
Doctor:sometimes due to stress or hormonal tablets the periods may be disrupted
User:ok.. are there any side effects with the use of a single pill like this?
Doctor:and may come back to normal spontaneously
User:ohh.. ok..
Doctor:also we need to be sure if she is taking normal diet
User:yes, she is taking normal diet
Doctor:ok
Doctor:We can her routine blood tests done and maybe an ultrasound
User:ok, i will follow ur suggestions
Doctor:ok
User:i will suggest her to take urine test first, next, we will see a gynic
Doctor:yes
User:thanks for your suggestions .. thankyou!
Doctor:ok
Doctor:Thanks for consulting
User:thanks, bye!
Doctor:bye
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor